# SDR DALA2016120109447

- Difficulty date: May 21, 2014
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 69,402 hours, 51,873 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKINS ON LT OUTBD FLAP MID GUIDE VANE AT 15 INCH FROM INBD END.  DAMAGED BY CORROSION THEY ARE OUT OF LIMITS BY REPAIR IAW SRM 57-03D PAR II.  OUTBD FLAP MID GUIDE VANE WAS REPLACED.
